MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0840-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced a stroke requiring additional intervention.An enroute transcarotid stent was selected for use in a left side transcarotid artery revascularization (tcar) procedure.The procedure was completed with no notable issues.The patient was on plavix for two months and imaging showed a patent stent.One year after the tcar procedure, the patient presented with symptoms and was admitted.Imaging revealed stent thrombosis and occlusion.Further imaging review revealed that there was low-density material inside the stent that was consistent with neointimal hyperplasia (nih).The stent was explanted, and the carotid was patched.The physician noted substantial inflammation of the perivascular tissues at the time of device explant, which can be seen in patients with a nickel allergy, though this allergy was not confirmed.Additionally, it was reported that the patient had a transient ischemic attack (tia), but the resolution of symptoms was not confirmed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.A risk review performed for the enroute transcarotid stent device confirmed that the reported events are known events defined in the product risk management documentation.These event types have been accounted for during product risk analysis to support acceptable risk benefit for the product.Based on a thorough review of the reported complaint the most probable cause for this complaint was considered known inherent risk of device.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24262113
Report Number2124215-2026-06501
Device Sequence Number15846693
Product Code NIM
UDI-Device Identifier00811311020478
UDI-Public(01)00811311020478(17)270228(10)18292389
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSR-0840-CS
Device Catalogue NumberSR-0840-CS
Device Lot Number0018292389
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/31/2026
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale